# SDR SWIA201541422

- Difficulty date: August 14, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 19,347 hours, 12,402 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Access Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ACCESS PANEL 832BL HAS CORROSION ON OUTSIDE OF INNER SKIN AT NUTPLATES.  REPAIRED PAX DOOR ACCESS PANEL IAW EA.
